# SDR DALA2025091506756

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON LOWER HOLE AT INNER CHORD AND S-18A WEB STA 727 RIGHT HAND AFT CARGO COMPARTMENT. LOWER HOLE AT INNER CHORD AND S-18A WEB STA 727 RIGTH HAND AFT CARGO COMPARTMENT WAS DRILLED TO NEXT OVERSIZE (0.246" TO 0.277") PER B737-800 SRM 51-40-05-0G PAR 4 B. FIG 4 TABLE C.
